Goodness-of- t test for the half logistic distribution based on multiply Type-II censored samples

Title
Goodness-of- t test for the half logistic distribution based on multiply Type-II censored samples
Author(s)
강석복조영석[조영석]한준태[한준태]사공진[사공진]
Keywords
Approximate maximum likelihood estimator; goodness-of-fit test; multiply Type-II censored sample; normalized sample Lorenz curve
Issue Date
201003
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.21, no.2, pp.317 - 325
Abstract
In this paper, we develop four modi ed empirical distribution function (EDF) type tests using approximate maximum likelihood estimators for the half-logistic distribution based on multiply Type-II censored samples. We also propose modi ed normalized sample Lorenz curve polt and new test statistics. We compare the above test statistics in the sense of the power for various censored samples. We present an example to illustrate this method.
URI
http://hdl.handle.net/YU.REPOSITORY/22657
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE